# SDR ABXA9801161

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Engine: Pwa JT8D9A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 36153
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE INDICATION EXTREME HIGH END OF SCALE DURING CRUISE FLIGHT.  CHECKED AND RESET CIRCUIT BREAKER.  ALL OTHER INDICATIONS NORMAL.  PERFORMED ENGINE SHUTDOWN.  FOUND BROKEN WIRE AT RIGHT ENGINE GROUND BLOCK ON TOP OF ENGINE.  REPAIRED IAW DC9 WDM 79-33-01.  ENGINE RUN ACCOMPLISHED.  SYSTEM OPERATED NORMAL.
